# SDR COMA9610241

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Condition: Leaking
- Location: Rt Te Flap
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BLUE HYDRAULIC SYSTEM FAILED.  REPLACED THE RT NACELLE FLAP ACTUATOR.
